# SDR SWAA991994

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY PER MM.
